# SDR AALA202103069002

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,330 hours, 5,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148410
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,424 hours, 7,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 10WL IN PASSENGER CABIN (1EA). REPLACED EMERGENCY POWER SUPPLY UNIT 10WL IN FORWARD PASSENGER CABIN PER AMM 33-51-38-400-001-A.
